# SDR SWAA2022082331408

- Difficulty date: July 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED ON BS 540 BTW BL 0 TO RBL 24 AT PASSENGER CABIN 2022-375867 / [01] REPLACED FLOOR STRUCTURE ANGLE LOCATED ON BS 540 BTW BL 0 TO RBL 24 AT PASSENGER CABIN AREA IAW B737-700 SRM 51-40-02 AND 51-10-02. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
